# SDR SIMA2018092617006

- Difficulty date: September 17, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 73 IS CRACKED BETWEEN STR 15R AND 16R-C/A-REMOVED AND REPLACED FR 73 LWR SECTION IAW EMB 145 SRM 51-40-02
